i have a anxiety alternative but im talin more not less the dr said 1 month... idk?
If you can give it some more time, please try. If the anxiety becomes intolerable, you'll need to give the doctor a call. As far as the anxiety alternative, don't take more than prescribed. Buspar can cause excitability which could be mistaken as anxiety. Not sure if this is what's happening but if it becomes worse do let the doctor know.
I am so sorry that you are having such a tough time, a long time ago I was on Buspar almost the same dose as you, I don't want to bash this drug, it has it's good points, as Laurie said please (if you can at all) give yourself more time, It might have done more for me but I don't think I gave it enough time, It just didn't seem to relieve those symptoms I was younger and impatient, the medication has to have time to form blood levels most doctors if at all possible like to give (most any anxiety/depression/panic drug near a month if possible) but if you find that you cannot tolerate the symptoms as Laurie suggested call your doctor and inform him as you have to us, anxiety is hard o live with I found a therapist along with the prescribing doctor they also can give you tools to be able to use when sometimes meds don't work as quickly so you might even consider asking him if he thinks that might be useful also, I wish you less stress as well as the ability to withstand this and if not to be able to find appropriate medication that will help you find relief, and remember we are always willing to listen and to encourage you in any way that we can so if we can be of further help please don't hesitate to return and ask for assistance. hang in there!
As Laurie and Billy said if you can give the med more time for your body to get used to the meds,sometimes it has to get worse before it gets better.I suffer fom anxiety also so i understand how horrible it can get and very frustrating when trying out different meds to ease the anxiety,but if you could hang in there more with the buspar you might find it a very good med to calm you,i have not been prescribed it myself but i have read alot of cases where people find it great,it just takes time to work unlike other anti anxiety medication,but it is also non addictive which is a bonus when dealing with anxiety.
But as Laurie said,if your anxiety increases or does not settle down then contact your doc.
Best of luck with it,hope you feel better soon
I take buspar twice a day along with citalopram. Since you only have been on it for 4 days, it going to take time for your body to adjust and get used to it. The symptoms should subside the more you take it on a regular basis. One of the side effects is excitability, which happened to me when I started taking it but it went away. If your still having problems, then go to your doctor and see about adjusting the dose or switching to something else. Good luck and take care.
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Sep 2012 • 7 answers
Posted 9 May 2013 • 2 answers
Posted 16 May 2013 • 3 answers
Posted 26 Sep 2014 • 3 answers
Posted 8 Oct 2015 • 3 answers